I Am Scared that my Facial Hemosiderin Stain Will Become Permanent?

I received some Juvederm injections around my eyes and am experiencing hemosiderin staining. Is this going to permanent? I hope I can get my money back if that is the case because I look ridiculous at this point. Please tell me it isn’t so…

carolsmith01

F, 37, Delaware

Carol,

Good news - most the time the 'staining' from the bruise will go away on its own.  Although sometimes it may take up to a year.  If the bruise is recent (within a week) we often treat with our BBL bruise treatment to decrease the bruise more quickly.  If the bruise is more longstanding then we have seen improvement with our Q-switch laser treatments.

And as with all injections a bruise can happen and doesn't necessarily mean the injector did anything wrong - its just the nature of treatment and would be on all consents given to patients before the treatment.


Ken Oleszek, MD

La Fontaine Aestheitcs

Denver, Colorado

303-355-4772